# SDR GAJ2008F00000

- Difficulty date: August 25, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N7067Z
- Make and model: Cessna T210M
- Aircraft serial: 21062572
- System (JASC): 2700 · Flight Control System
- Part: Pulley
- Part number: S17011
- Condition: Frozen
- Part time: 12,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COPILOT RETRACTABLE STEP MALFUNCTIONED DUE TO PULLEYS FREEZING. FWD PULLEY IS HARD TO SEE ON AFT NOSE GEAR WELL AND IS IN A VERY DIRTY ENVIRONMENT. THE REAR PULLEY IS IMPOSSIBLE TO SEE. THE REAR PULLEY STOPPED ROTATING (FROZE) CAUSING SEVERE WEAR TO THE CABLE AND PULLEY. THE RETRACTABLE STEP WOULD NOT COME OUT. THE STEP WAS LUBED AND THE STEP STARTED WORKING HOWEVER THE WEAR AND DAMAGE TO THE CABLE AND PULLEYS WAS ALREADY DONE. SUGGEST THAT THE RETRACTABLE STEP AND ACTUATING SYS BE PRESSURE WASHED AND LUBED EVERY 10000 HRS. THE AC THAT THIS RETRACTABLE STEP IS INSTALLED ON HAS OVER 12000 HRS TTAF, RESEARCH OF THE LOGBOOKS SHOWS NO MAINT OR PARTS REPLACEMENT SINCE THE AC WAS NEW. (K)
